# SDR AALA20050327

- Difficulty date: May 13, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - AIR/GROUND SWITCH DID NOT CYCLE ON TAKEOFF.  LANDING GEAR OVERRIDE USED TO RAISE GEAR.  WARNING HORN ON WITH FLAPS UP.  RECONFIGURED AND LANDED.  PSEU LIGHT LIT ON TAXI OUT BUT EXTINGUISHED ON RESET.  LANDED MIA WITHOUT INCIDENT.  PSEU LIGHT LIT ON TAXI BACK AND WOULD NOT RESET. ACCOMPLISHED ALL REQUIRED TESTS ON GROUND INSPECTED CONNECTORS (SPECIAL ITEMS CARD 7900).  FUNCTIONAL CHECK FLIGHT LANDING GEAR AND TAKEOFF WARNING SYSTEM WORKED NORMALLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
